# SDR RRXA000301

- Difficulty date: November 5, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT REMOVED TEMPORARY REPAIR FROM LEFT WING LEADING EDGE AT XFS 250.  REMOVED TEMPORARY REPAIR, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW REPAIR IAW FAA DER APPROVED ENGINEERING SKETCH EO 99-186.
